| Model Number |
EVOLUTION 3E T |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
Unspecified Respiratory Problem (4464)
| Date of Event |
10/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Event description: the initial reporter located outside the u.S.Reported that while in use on a patient, the evolution ventilator generated no oxygen supply alarm.The patient was removed from the ventilator and placed on an alternate ventilator with no injury reported.Manufacturer narrative: the third party service personnel (sp) inspected the ventilator and confirmed the reported issue.Sp replaced the device's oxygen pressure sensor board to address the issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all event medical quality s pecifications.The manufacturer's investigation is ongoing.Event medical will submit a supplemental if additional information becomes available.
Additional Manufacturer Narrative
The third party service personnel (sp) inspected the ventilator and confirmed the reported issue.Sp replaced the device's system daufghter board to address the issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all event medical quality specifications.The manufacturer's investigation is ongoing.Event medical will submit a supplemental if additional information becomes available.